# SDR 95ZZZX1188

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 724
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 13730296K402
- Condition: Iced Up
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4197 - DURING TAKEOFF, THE CAPTAIN NOTICED HIS AIRSPEED INDICATOR WAS NOT FUNCTIONING PROPERLY.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE APPLIED PITOT HEAT TO SYSTEM, OPERATIONAL CHECK OF SYSTEM AFTER BEING HEATED WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
